Pacific Journal of Mathematics

A homology spectral sequence for submersions.

Patrick C. Endicott and J. Wolfgang Smith

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 279-299.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779241

Mathematical Reviews number (MathSciNet)
MR599121

Zentralblatt MATH identifier
0472.55015

Subjects
Primary: 55T10: Serre spectral sequences
Secondary: 57R35: Differentiable mappings

Citation

Endicott, Patrick C.; Smith, J. Wolfgang. A homology spectral sequence for submersions. Pacific J. Math. 89 (1980), no. 2, 279--299. https://projecteuclid.org/euclid.pjm/1102779241


Export citation

References

  • [1] S. S. Chern and E. H. Spanier, The homology theory ofsphere bundles, Proc. Nat. Acad. Sci., 36 (1950), 248-255.
  • [2] P. C. Endicott, Simplicial Bundles and the Homology Structure of Submersions, Dis- sertation, Oregon State University, 1977.
  • [3] S. MacLane, Homology, Springer, 1967.
  • [4] J. Sekino, Homology Theory of Submersions, Dissertation, Oregon State University, 1974.
  • [5] J. W. Smith, An exact sequence for submersions, Bull. Amer. Math. Soc, 74 (1968), 233-236.
  • [6] J. W. Smith, Submersions with p-connected fibers, Math. Z., 121 (1971), 288-294.
  • [7] J. W. Smith, On the homology structure of submersions, Math. Ann., 193 (1971), 217-224.
  • [8] E. H. Spanier, Algebraic Topology, McGraw-Hill, 1966.